# SDR IPXA1B67793

- Difficulty date: July 10, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B2334129
- Condition: Cracked
- Location: Bs 919 Lbl 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WITH DELAMINATION FLOOR PANEL STA 919, LBL 25.  REPAIRED IAW EO B747-5320-42972-A AND SRM 53-00-51, REPAIR 1.
